# SDR QXEA2012112801457

- Difficulty date: November 28, 2012
- Submitted: December 1, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 7 IS CORRODED.  BLENDED CORROSION IAW RD 8/4-53-884. MEASURED TRACK AND FOUND TO BE IN LIMITS IAW RD 8/4-53-884. HFEC INSPECTED AFFECTED AREAS OF SEAT TRACK, NO DEFECTS NOTED REF NTM 51-00-06-910-801 PT 1.  RESTORED SURFACE PROTECTION IAW SRM 51-21-10-02-01.
